Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Isotopy and identities in alternative algebras


Author: M. Babikov
Journal: Proc. Amer. Math. Soc. 125 (1997), 1571-1575
MSC (1991): Primary 17D05
MathSciNet review: 1376749
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show how to construct an isomorphism between an alternative algebra $A$ over a field of characteristic $\ne 3$ and its isotope $A^{(1+c)}$, where $c$ is an element of Zhevlakov's radical of $A$. This leads to the equivalence of any polynomial identity $f=0$ in alternative algebras and the isotope identity $f^{(s)}=0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 17D05

Retrieve articles in all journals with MSC (1991): 17D05


Additional Information

M. Babikov
Affiliation: Department of Mathematics Ohio State University Columbus, Ohio 43202
Email: brkvch@math.ohio-state.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03789-1
PII: S 0002-9939(97)03789-1
Received by editor(s): March 28, 1995
Communicated by: Lance W. Small
Article copyright: © Copyright 1997 American Mathematical Society